On the oscillatory and monotone solutions of ordinary differential equations

Ivan Kiguradze

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 1, page 21-44
  • ISSN: 0044-8753

How to cite

top

Kiguradze, Ivan. "On the oscillatory and monotone solutions of ordinary differential equations." Archivum Mathematicum 014.1 (1978): 21-44. <http://eudml.org/doc/17962>.

@article{Kiguradze1978,
author = {Kiguradze, Ivan},
journal = {Archivum Mathematicum},
keywords = {Monotone Solutions; Oscillatory Solutions},
language = {eng},
number = {1},
pages = {21-44},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On the oscillatory and monotone solutions of ordinary differential equations},
url = {http://eudml.org/doc/17962},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Kiguradze, Ivan
TI - On the oscillatory and monotone solutions of ordinary differential equations
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 1
SP - 21
EP - 44
LA - eng
KW - Monotone Solutions; Oscillatory Solutions
UR - http://eudml.org/doc/17962
ER -

References

top
  1. Aripov M. M., On the solution of the second order ordinary non-linear equation, (Russian), Dokl. Akad. Nauk Uz. SSR, 1970, N7, 6-8. (1970) Zbl0263.34002MR0379935
  2. Aripov M. M., Method of "standard" equations (VKB-method) for second order non-linear equations, (Russian), Izv. Akad. Nauk Uz. SSR ser. fyz.-mat. nauk, 1970, N4, 3-7. (1970) Zbl0238.34093MR0294793
  3. Atkinson F. V., On second-order non-linear oscillations, Pacif. J. Math., 1955, 5, N1, 643-647. (1955) Zbl0065.32001MR0072316
  4. Bellman R., Stability theory of differential equations, New York, Mc Graw-Hill, 1953, (1953) Zbl0053.24705MR0061235
  5. Belohorec Š., Oscilatorické riešenia istej nelineárnej diferenciálnej rovnice druhého rádu, Mat.-Fyz. Časopis SAV, 1961, 11, N4, 250-255. (1961) 
  6. Belohorec Š., Neoscilatorické riešenia istej nelineárnej diferenciálnej rovnice druhého rádu, Mat.-Fyz. Časopis SAV, 1962, 12, N4, 253-262. (1962) MR0159994
  7. Belohorec Š., On some properties of the equation y " ( x ) + f ( x ) y α ( x ) = 0 , 0 < α < 1 , Mat. Časopis, 1967, 17, N1, 10-19. (1967) Zbl0166.07702MR0214854
  8. Belohorec Š., Two remarks on the properties of solutìons of a nonlinear differential equation, Acta F. R. N. Univ. Cоmen. - Mathematica, 1969, 22, 19-26. (1969) Zbl0271.34045MR0289855
  9. Belohorec Š., A criterion for oscillation and nonoscillation, Аcta F. R. N. Univ. Cоmen. - Mathematica, 1969, 20, 75-79. (1969) Zbl0225.34019MR0274855
  10. Belohorec Š., Monotone and oscillatory solutions of a class of nonlinear differential equations, Mat. Časоpis, 1969, 19, NЗ. 169-187. (1969) Zbl0271.34045MR0304773
  11. Bоbrоwski D., O pewnych wlastnościah rozviazan równania rôzniczkowego nieliniowego trzeciego rzedu, Pоznan, Pоlitechnika Pоznanska Rоzprawy, 1967, N24. (1967) 
  12. Butler G. J., Oscillation theorems for a non-linear analogue of Hill's equation, Quart. J. Math., 1976, 27, N106, 159-171. (1976) Zbl0341.34018MR0409976
  13. Cоffman C. V., Ullrich D. F., On the continuation of solutions of a certain non-linear differential equation, Mоnatshefte für Math., 1967, 71, 5, 385-392. (1967) MR0227494
  14. Cоffman C. V., Wоng J. S. W., On a second order nonlinear oscillation problem, Тrans. Аmer. Math. Sоc., 1970, 147, N2, 357-366. (1970) MR0257473
  15. Erbe L. H., Muldowney J. S., On the existence of oscillatory solutions to nonlinear differential equations, Ann. mat. pura ed appl, 1976, N109, 23-38. (1976) Zbl0345.34022MR0481254
  16. Fite W. B., Concerning the zeros of the solutions of certain differential equations, Trans. Amer. Math. Soc., 1918, 19, 341-352. (1918) Zbl46.0702.02MR1501107
  17. Galbraith A. S., McShane E. J., Parrish G. B., On the solutions of linear second-order differential equations, Proc. Nat. Acad. Sci. U.S.A., 1965, 53, N2, 247-249. (1965) Zbl0133.34103MR0174817
  18. Hartman P., The existence of large or small solutions of linear differential equations, Duke Math. J., 1961, 28, N3, 421-429. (1961) Zbl0102.30301MR0130432
  19. Hastings S. P., Boundary value problems in one differential equation with a discontinuity, J. Different. Equat., 1965, 1, N2, 346-369. (1965) Zbl0142.06303MR0180723
  20. Heidel J. W., Uniqueness, continuation, and nonoscillation for a second order nonlinear differential equation, Pacif. J. Math., 1970, 32, N3, 715-721. (1970) Zbl0188.14301MR0259244
  21. Heidel J. W., The existence of oscillatory solutions for a nonlinear odd order differential equation, Czechoslov. Math. J., 1970, 20, N1, 93-97. (1970) Zbl0183.36902MR0257468
  22. Heidel J. W., Kiguradze I. T., Oscillatory solutions for a generalized sublinear second order differential equation, Proc. Amer. Math. Soc., 1973, 38, N1, 80-82. (1973) Zbl0242.34035MR0310339
  23. Hinton D., Some stability conditions for a nonlinear differential equation, Trans. Amer. Math. Soc., 1969, 139, 349-358. (1969) Zbl0182.11902MR0241767
  24. Izjumova D. V., On the conditions of oscillation and non-oscillation of second order non-linear differential equations, (Russian), Differenciaľnye Uravnenija, 1966, 2, N12, 1572-1585. (1966) MR0209579
  25. Izjumova D. V., A note on oscillation of solutions of second order non-linear differential equations, Soobšč. Akad. Nauk Gr. SSR, 1967, 57, N1, 19-24. (1967) MR0219809
  26. Izjumova D. V., On asymptotic behaviour of solutions of some second order ordinary non-linear differential equations, (Russian), Trudy Tbilis. Gos. Univ., ser. mek.-mat. nauk, 1968, 129, 157-178. (1968) MR0255923
  27. Izjumova D. V., On oscillatory solutions of second-order non-linear differential inequalities, Studies of certain equations of mathematical physics (Russian), Tbilisi, Tbilisi Univ. Press, 1972, 17-22. (1972) Zbl0238.34060MR0361276
  28. Izjumova D. V., Concerning the oscillation of solutions of second order non-linear differential inequalities and equations, Studies of certain equations of mathematical physycs (Russian), Tbilisi, Tbilisi Univ. Press, 1976, 63-70. (1976) MR0594801
  29. Izjumova D. V., Kiguradze I. T., Some notes on solutions of the equation u " + a ( t ) f ( u ) = 0 , (Russian), Differenciaľnye Uravnenija, 1968, 4, N4, 589-605. (1968) Zbl0238.34060MR0227544
  30. Jasny M., On the existence of an oscillatory solution of the nonlinear differential equation of the second order y " + f ( x ) y 2 n - 1 = 0 , f ( x ) > 0 , Časopis Pěst. mat., 1960, 85, N1, 78-83. (1960) Zbl0113.07603MR0142840
  31. Kamenev I. V., On oscillation of solutions of second order non-linear equation with coefficient with alternating signs, Differentiaľnye Uravnenija, 1970, 6, N9, 1718-1721. (1970) MR0277817
  32. Kartsatos A. G., On n-th order differential inequalities, J. Math. Anal. Appl., 1975, 52, N1, 1-9. (1975) Zbl0327.34012MR0390369
  33. Kiguradze I. T., On the conditions of oscillation of solutions of the equation u " + + a ( t ) | u | n u = 0 , (Russian), Časopis Pěst. Mat., 1962, 87, N3, 492-495. (1962) Zbl0144.11201MR0181800
  34. Kiguradze I. T., On oscillation of solutions of some ordinary differential equations, (Russian), Dokl. Akad. Nauk SSSR, 1962, 144, N1, 33-36. (1962) Zbl0144.11201
  35. Kiguradze I. T., On asymptotic properties of solutions of the equation u " + a ( t ) | u | n u = 0 , (Russian), Soobšč. Akad. Nauk Gr. SSR, 1963, 30, N2, 129-136. (1963) MR0150385
  36. Kiguradze I. T., On non-oscillatory solutions of the equation u " + a ( t ) | u | n u = 0 , (Russian), Soobšč. Akad. Nauk Gr. SSR, 1964, 35, N1, 15-22. (1964) MR0166446
  37. Kiguradze I. T., Concerning the oscillation of solutions of the equation d m u d t m + a ( t ) | u | n u = 0 , (Russian), Mat. Sb., 1964, 65, N2, 172-187. (1964) Zbl0135.14302
  38. Kiguradze I. T., The problem of oscillation of solutions of non-linear differential equations, (Russian), Differentiaľnye Uravnenija, 1965, 1, N8, 995-1006. (1965) MR0196185
  39. Kiguradze I. T., A note on boundedness of solutions of differential equations, (Russian), Trudy Tbilissk. Univ., 1965, 110, 103-108. (1965) MR0208089
  40. Kiguradze I. T., Asymptotic properties of a certain non-linear differential equation of Emden-Fowler type, (Russian), Izv. Akad. Nauk SSSR, ser. mat., 1965, 29, N5, 965-986. (1965) MR0190459
  41. Kiguradze I. T., A note on oscillation of solutions of the equation u " + a ( t ) | u | n u = 0 , (Russian), Časopis Pěst. Mat., 1967, 92, N3, 343-350. (1967) Zbl0155.41802MR0221012
  42. Kiguradze I. T., On monotone solutions of non-linear ordinary differential equations of order n, (Russian), Izv. Akad. Nauk SSSR, ser. mat., 1969, 33, N , 1373-1398. (1969) MR0259212
  43. Kiguradze I. T., On conditions of oscillation of solutions of non-lineary differential equations, (Russian), I, Differenciaľnye Uravnenija 1974, 10, N8, 1387-1399, II ibidum 1974, 10, N9, 1586-1594. (1974) MR0364755
  44. Kiguradze I. T., Some singular boundary value problems for ordinary differential equations, Tbilisi, Tbilisi Univ. Press, 1975. (1975) MR0499402
  45. Kiguradze I. T., Chanturia T. A., A note on asymptotic behaviour of solutions of the equation u " + a ( t ) u = 0 , (Russian), Differentiaľnye Uravnenija, 1970, 6, N6, 1115-1117. (1970) MR0271481
  46. Klebanov L. B., Local behaviour of solutions of ordinary differential equations, Differentiaľnye Uravnenija, 1971, 7, N8, 1393-1397. (1971) Zbl0222.34029MR0288362
  47. Klokov I. A., Some theorems on boundedness of solutions of ordinary differential equations, Uspechi Mat. Nauk, 1958, 80, N2, 189-194. (1958) Zbl0098.29206MR0096029
  48. Kneser A., Untersuchungen über die reellen Nultstellen der Integrate linearer Differentialgleichungen, Math. Ann., 1893, 42, N3, 409-435. Zbl25.0522.01MR1510784
  49. Kondratjev V. A., On oscillation of solutions of linear third and fourth order differential equations, (Russian), Trudy Mosk. Mat. Obšč., 1959, 8, 259-281. (1959) MR0104877
  50. Kondratjev V. A., On oscillation of solutions of the equation y " + p ( x ) y = 0 , (Russian), Trudy Mosk. Mat. Obšč., 1961, 10,419-436. (1961) MR0141842
  51. Koplatadze R. G., On oscillation of solutions of first order non-linear differential equations with retarded argument, (Russian), Soobšč. Akad. Nauk Gr. SSR, 1973, 70, N1, 17-20. (1973) Zbl0297.34066MR0361369
  52. Koplatadze R. G., On existence of oscillatory solutions of second order non-linear differential equations with retarded argument, Dokl. Akad. Nauk SSSR, 1973, 210, N2, 260-262. (1973) Zbl0297.34066MR0320481
  53. Koplatadze R. G., A note on oscillation of solutions of high order differential inequalities and equations with retarded argument, (Russian), DifFerenciaľnye Uravnenija, 1974, 10, N8, 1400-1405. (1974) MR0358026
  54. Koplatadze R. G., On some properties of the solutions of non-linear differential inequalities and equations with retarded argument, (Russian), Differentiaľnye Uravnenija, 1976, 12, N11, 1971-1984. (1976) MR0466843
  55. Koplatadze R. G., Chanturia T. A., On oscillatory solutions of functional-differential equations, (Russian), Tbilisi, Tbilisi Univ. Press, 1977. (1977) 
  56. Kostin A. V., On asymptotic behaviour of continued solutions of the equation of Emden-Fowler type, (Russian), Dokl. Akad. Nauk SSSR, 1971, 200, N1, 28-31. d2Y (1971) MR0296437
  57. Kuo-liang Chiou, The existence of oscillatory solutions for the equation d 2 y d t 2 a ( t ) y τ = 0 , 0 < τ < 1 , Proc. Arner. Math. Soc., 1972, 35, 120-122. (1972) Zbl0262.34026MR0301292
  58. Kurzweil J., Sur l’équation x ¨ + f ( t ) x = 0 , Časopis Pěst. Mat., 1957, 82, N2, 218-226. (1957) Zbl0102.07702MR0094506
  59. Kurzweil J., A note on oscillatory solutions of the equation y " + f ( x ) y 2 n - 1 = 0 , (Russian), Časop. pro Pěstov. Mat., 1960, 85, N3, 357-358. (1960) Zbl0129.06204MR0126025
  60. Kusano T., Onose H., Oscillatory and asymptotic behaviour of sublinear retarded differential equations, Hiroshima Math. J., 1974, 4, N2, 343-353. (1974) Zbl0346.34052MR0350154
  61. Kvinikadze G. G., Some notes on solutions of Kneser's problem, (Russian), Differenciaľnye Uravnenija, (to appear). Zbl0423.34040
  62. Ladas G., Ladde G., Papadakis J. S., Oscillations of functional-differential equations generated by delays, J. Different. Equat. 1972, 12, N2, 385-395. (1972) Zbl0227.34053MR0333399
  63. Ladas G., Lakshmikantham V., Papadakis J. S., Oscillations of higher-order retarded differential equations generated by the retarded argument, Delay and Functional Different Equat. and their Appl., New York, Acad. Press, 1972, 219-231. (1972) Zbl0273.34052MR0387776
  64. Ličko I., Švec M., Le caractère oscillatoire des solutions de l’équation y ( n ) + f ( x ) y α = 0 , n> 1, Czechoslov. Math. J., 1963, 13, N4, 481-491. (1963) Zbl0123.28202MR0161001
  65. Marušiak P., On oscillation and monotonicity of solutions of non-linear differential equations with retarded argument, (Russian), Math. Slov., 1976, 26, N2, 139-152. (1976) Zbl0337.34068MR0466867
  66. Mikusinski J. G., On Fite's oscillation theorems, Coiloq. Math., 1949, 2, N1, 34-39. (1949) Zbl0039.31302MR0041307
  67. Milloux H., Sur l’équation différentielle x " + A ( t ) x = 0 , Prace Mat. Fizy., 1934, 41, 39-54 (1934) Zbl0009.16402
  68. Mirzov J. D., Concerning oscillation of solutions of a system of non-linear differential equations, (Russian), Mat. Zametki, 1974, 16, N4, 571-576. (1974) MR0374562
  69. Mirzov J. D., On certain asymptotic properties of solutions of two-dimensional differential systems, Soobšč. Akad. Nauk Gr. SSR, 1975, 80, N3, 545-548. (1975) Zbl0301.34039MR0407378
  70. Mirzov J. D., On the analogue of Kurzweil-Jasny's theorem for the system of two differential equations, (Russian), Časopis Pěst. Mat., 1976, 101, N1, 45-52. (1976) MR0450679
  71. Mirzov J. D., Some notes on asymptotic behaviour of solutions of two-dimensional non-linear differential systems, Studies of certain equations of mathematical physics (Russian) Tbilisi, Tbilisi Univ. Press, 1976, 131-153. (1976) Zbl0425.34062
  72. Mitropolsky I. A., Shevelo V. N., On the progress of the theory of oscillation of solutions of differential equations with retarded argument, (Russian), Ukr. Mat. Ž., 1977, 29, N3, 313-323. (1977) 
  73. Myshkis A. D., The example of the solution of oscillatory type of the second order differential equation which can't be continued to the whole axis, (Russian), Differenciaľnye Uravnenija, 1969, 5, N12, 2667-2668. (1969) 
  74. Naito M., Oscillation of differential inequalities with retarded arguments, Hiroshima Math. J., 1975, 5, N2, 187-192. (1975) Zbl0309.34054MR0374614
  75. Nehari Z., A nonlinear oscillation problem, J. Different. Equat., 1969, 5, N3, 452-460. (1969) Zbl0181.09702MR0235203
  76. Půža B., On one comparison theorem for the system of two differential equations, (Russian), Differenciaľnye Uravnenija, 1977, 13, N7, 1336-1338. (1977) Zbl0358.34034MR0499444
  77. Sobol I. M., On asymptotic behaviour of solutions of linear differential equations, (Russian), Dokl. Akad. Nauk SSSR, 1948, 61, N2, 219-222. (1948) MR0025650
  78. Švec M., Sur une propriété des intégrales de l’equation y ( n ) + Q ( x ) y = 0 , n = 3 , 4 , Czechoslov. Math. J., 1957, 7, 450-462. (1957) Zbl0089.06604MR0095313
  79. Varekh N. V., Shevelo V. N., On certain properties of solutions of delay differential equations, (Russian), Ukr. Mat. Ž., 1972, 24, N6, 807-814. (1972) Zbl0275.34066
  80. Waltman P., An oscillation criterion for a nonlinear second order equation, J. Math. Anal. Appl., 1965, 10, N2, 439-441. (1965) Zbl0131.08902MR0173050
  81. Čanturia (Chanturia) T. A., On asymptotic representation of solutions of the equation u " = a ( t ) | u | n u , (Russian), Differenciaľnye Uravnenija, 1972, 8, N7, 1195-1206. (1972) MR0306638
  82. Čanturia (Chanturia) T. A., On asymptotic representation of oscillatory solutions of the perturbed equation of Emden-Fowler type, Studies of certain equations of mathematical physics (Russian), Tbilisi, Tbilisi Univ. Press, 1972, 5-15. (1972) 
  83. Čanturia (Chanturia) T. A., On asymptotic behaviour of oscillatory solutions of second order ordinary differential equations, (Russian), Differenciaľnye Uravnenija, 1975, 11, N7, 1232-1245. (1975) MR0377179
  84. Čanturia (Chanturia) T. A., On singular solutions of nonlinear systems of ordinary differential equations, Coll. Math. Soc. János Bolyai, 15. Different. Equat., Keszthely (Hungary), 1975, 107-119. (1975) MR0591720
  85. Čanturia (Chanturia) T. A., On one comparison theorem for linear differential equations, (Russian), Izv. Akad. Nauk SSSR, ser. mat., 1976, 40, N5, 1128-1142. (1976) MR0432973
  86. Čanturia (Chanturia) T. A., On singular solutions of strongly nonlinear systems of ordinary equations, Funct. Theoretic Methods in Different. Equat., London, Pitman Publ., 1976, 196-204. (1976) MR0477225
  87. Čanturia (Chanturia) T. A., Some notes on oscillation of solutions of differential equations with retarded argument, Differenciaľnye Uravnenija (to appear). 
  88. Ráb M., Kriterien für die Oszillation der Lösungen der Differentialgleichung ( p ( x ) y ' ) ' + q ( x ) y = 0 , Časopis Pěst. Mat., 1959, 84, No 3, 335-370. (1959) Zbl0087.29505MR0114964
  89. Ráb M., Asymptotische Formeln für die Lösungen der Differentialgleichung y " + q ( x ) y = 0 , Čechoslov. mat. žurnal 1964, 14 (89), 203-221. (1964) Zbl0135.13603MR0165173
  90. Ráb M., Les développements asymptotiques des solutions de l’équation ( p y ' ) ' + q y = 0 , Arch. Math., 2, (1966), 1-17. (1966) Zbl0238.34016MR0199488

Citations in EuDML Documents

top
  1. Rudolf Oláh, On oscillation of solutions of linear deviating differential equation
  2. Rudolf Oláh, On oscillation of solutions of nonlinear retarded differential equation of Emden-Fowler type
  3. Rudolf Oláh, Integral conditions of oscillation of a linear differential equation
  4. Francisco Bernis, Asymptotic rates of decay for some nonlinear ordinary differential equations and variational problems of arbitrary order
  5. Miroslav Bartušek, On proper oscillatory solutions of the nonlinear differential equations of the n -th order

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.